MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® LOPEZ VALVE® WITH ENFIT¿; ADULT LOPEZ VALVE ENFIT

C.R. BARD, INC. (COVINGTON) -1018233 BARD® LOPEZ VALVE® WITH ENFIT¿; ADULT LOPEZ VALVE ENFIT
Catalog Number EN0056000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that there was leakage from the suction port of the lopez valve.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use was found adequate and states the following: "caution: read all instructions prior to use.Non-sterile/single patient use - do not sterilize.Note: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.For use with nasogastric sump tubes en0056000 lopez valve® instructions for lopez valve 1.Attach medication port cap to side ¿c¿.2.Turn valve to position one and attach ng tube to side ¿b¿.3.Attach suction tube to side ¿a¿ if suction is desired.4.To administer medication, remove cap.Attach syringe to side port, push and twist until tight and turn valve to position four.Flush valve per facility protocol following administration.5.Return valve to position one when complete to avoid leakage caution: federal (u.S.A.) laws restricts this device to sale by or on the order of a physician." the device was not returned.
 
Event or Problem Description
It was reported that there was leakage from the suction port of the lopez valve.Per follow up with the complainant via voicemail on oct 1 2018 the lopez valve was connected to a feeding tube at the time of the leak.

Brand Name
BARD® LOPEZ VALVE® WITH ENFIT¿
Common Device Name
ADULT LOPEZ VALVE ENFIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7917969
Report Number1018233-2018-04470
Device Sequence Number1526709
Product Code KNT
UDI-Device Identifier00801741113901
UDI-Public(01)00801741113901
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K915171
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEN0056000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer10/12/2018
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1